# SDR QXEA2025021900043

- Difficulty date: January 29, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 20,350 hours, 13,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY FAIRING 192DL AFT EDGE HAS COMPOSITE DAMAGE - ELONGATED FASTENER HOLES. REPAIRED THE ELONGATED HOLES ON PANEL 192DL. REFERENCE SRM 53-04-00/AD01 FIGURE 104 SHEET 2 AND SRM 51-71-09. PO# 326049(ADHESIVE), 283594(CARBON GRAPHITE).
